Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Hair loss due to fat burner.

Im 22 years old asian male i recently have hair loss. in my familial history, both my mother and father side dont have Hair loss; even my brothers and sisters. the only time i could remember when hair loss began was when i started drinking Hydroxycut for a is a fatburner food supplement. my question , is this drug really harmful that could really affect my hair? and how can i regrow back my hair? .. can i also sue the company of hydroxycut?
Asked On : Wed, 20 Apr 2011
Answers:  3 Views:  718
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
dont need to sue it
what cause hairloss is biotin and other vitamin difieciency.
as you have start hydroxycut ,it interfere with vitamin and minerals also.
-stop it
-drink water lot
-eat high protein diet
-dont do any hair saloon procedure
-apply mintop 5% solution at night
Answered: Wed, 20 Apr 2011
I find this answer helpful
  User's Response
thanks doc
Answered: Wed, 20 Apr 2011
Dermatologist Dr. Gaurav Patel's  Response
you are welcm
Answered: Wed, 20 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor